# SDR ASAA2017021319798

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 34,668 hours, 10,498 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010201
- Part serial: 001293
- Condition: Failed
- Location: First Officer'S
- Part time: 55,261 hours, 19,514 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S CDU WENT BLANK IN FLT.  ACFT GROUNDED. POWER CYCLE & MCDU REMAINED BLANK. REMOVED & REPLACED THE MCDU. OP CHECKED NORMAL. IAW AMM 34-61-01-00-802, & 34-61-01-400-802.
